PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 84/85 | 2 | 385-394
Tytuł artykułu

Shift invariant measures and simple spectrum

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider some descriptive properties of supports of shift invariant measures on $ℂ^{ℤ}$ under the assumption that the closed linear span (in $L^{2}$) of the co-ordinate functions on $ℂ^{ℤ}$ is all of $L^{2}$.
Słowa kluczowe
Rocznik
Tom
Numer
2
Strony
385-394
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-08-13
poprawiono
2000-01-14
Twórcy
  • Institut Galilée, Université Paris XIII, 93430 Villetaneuse Cedex, France
  • Department of Mathematics, University of Mumbai, Kalina, Mumbai, India 400098
Bibliografia
  • [1] R. C. Cowsik, A. Kłopotowski and M. G. Nadkarni, When is f(x,y) = u(x) + v(y)?, Proc. Indian Acad. Sci. (Math. Sci.) 109 (1999), 57-64.
  • [2] A. Kłopotowski and M. G. Nadkarni, On transformations with simple Lebesgue spectrum, ibid., 47-55.
  • [3] M. Laczkovich, Closed sets without measurable matchings, Proc. Amer. Math. Soc. 103 (1998), 894-896.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv84i2p385bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.